The Radon-Nikod\'{y}m theorem for a nonabsolute integral on measure spaces
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 153-166
Published online March 1, 2004
Ng Wee Leng
Nanyang Technological University
Abstract : We prove the Radon-Nikod\'{y}m theorem for a nonabsolute integral on measure spaces endowed with metric topologies and hence provide a descriptive definition of the integral.
Keywords : Radon-Nikod\'{y}m theorem, nonabsolute integral, measure spaces
MSC numbers : 26A39, 46G12
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd